MathSciNet Relay Station
MathSciNet bibliographic data
MR2486788 (2010h:37097) 37F30 (30F40 37F35)
Matsuzaki, Katsuhiko; Yabuki, Yasuhiro The Patterson-Sullivan measure and proper conjugation for Kleinian groups of divergence type. Ergodic Theory Dynam. Systems 29 (2009), no. 2, 657–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement